# SDR C2XA00IA120

- Difficulty date: May 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, SEVERAL CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IAW ATR42-320 MM 32-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
